American Journal of Applied Sciences

Asymptotic Confidence Limits for a Repairable System with Standbys Subject to Switching Failures

Jau-Chuan Ke and Ssu-Lang Lee

DOI : 10.3844/ajassp.2007.834.847

American Journal of Applied Sciences

Volume 4, Issue 11

Pages 834-847

Abstract

This paper studies system performance measures and asymptotic confidence limits for the mean time to failure, steady-state availability, steady-state failure frequency of a repairable system which two primary units, two standby units, and one repair facility when switching to standbys may fail.

Copyright

© 2007 Jau-Chuan Ke and Ssu-Lang Lee. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.